Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 8, NWS Caribou, ME

January 19, 2012

NWS Caribou, ME issued this small craft advisory at Jan 19, 2012, 3:03 PM EST. It took effect at Jan 20, 2012, 1:28 AM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2012, 3:03 PM EST (20:03 UTC)
In effect from
Jan 20, 2012, 1:28 AM EST
Expired
Jan 21, 2012, 4:00 AM EST
In force
27 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WHUS71 KCAR 192003
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
303 PM EST THU JAN 19 2012

ANZ050-051-200415-
/O.NEW.KCAR.SC.Y.0008.120120T1000Z-120120T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
303 PM EST THU JAN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 4 PM EST FRIDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
484 
WHUS71 KCAR 200219
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
919 PM EST THU JAN 19 2012

ANZ050-051-201100-
/O.CON.KCAR.SC.Y.0008.120120T1000Z-120120T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
919 PM EST THU JAN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM EST
FRIDAY...

* WINDS AND SEAS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KT LATE
  TONIGHT THEN BECOMING SOUTHWEST ON FRIDAY. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
797 
WHUS71 KCAR 200628
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
128 AM EST FRI JAN 20 2012

ANZ052-201430-
/O.EXB.KCAR.SC.Y.0008.120120T0628Z-120120T2100Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
128 AM EST FRI JAN 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT...BECOMING NORTHWEST. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-201430-
/O.EXT.KCAR.SC.Y.0008.120120T0628Z-120120T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
128 AM EST FRI JAN 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30
  KT...BECOMING NORTHWEST. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
575 
WHUS71 KCAR 200937
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
437 AM EST FRI JAN 20 2012

ANZ050>052-201800-
/O.EXT.KCAR.SC.Y.0008.000000T0000Z-120121T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
437 AM EST FRI JAN 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT...BECOMING NORTHWEST THIS AFTERNOON. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
262 
WHUS71 KCAR 201505
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1005 AM EST FRI JAN 20 2012

ANZ050>052-202315-
/O.CON.KCAR.SC.Y.0008.000000T0000Z-120121T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1005 AM EST FRI JAN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
745 
WHUS71 KCAR 201956
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
256 PM EST FRI JAN 20 2012

ANZ050>052-210400-
/O.EXT.KCAR.SC.Y.0008.000000T0000Z-120121T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
256 PM EST FRI JAN 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
007 
WHUS71 KCAR 210221
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
921 PM EST FRI JAN 20 2012

ANZ050>052-210600-
/O.CON.KCAR.SC.Y.0008.000000T0000Z-120121T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
921 PM EST FRI JAN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
486 
WHUS71 KCAR 210541
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1241 AM EST SAT JAN 21 2012

ANZ050>052-210900-
/O.EXT.KCAR.SC.Y.0008.000000T0000Z-120121T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1241 AM EST SAT JAN 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
762 
WHUS71 KCAR 210757
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
257 AM EST SAT JAN 21 2012

ANZ050>052-210900-
/O.CON.KCAR.SC.Y.0008.000000T0000Z-120121T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
257 AM EST SAT JAN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY
THIS MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
406 
WHUS71 KCAR 210907
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
407 AM EST SAT JAN 21 2012

ANZ050-051-211715-
/O.EXP.KCAR.SC.Y.0008.000000T0000Z-120121T0900Z/
/O.NEW.KCAR.SC.Y.0009.120122T0200Z-120122T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
407 AM EST SAT JAN 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM
EST SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST
SUNDAY. 


* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-211015-
/O.EXP.KCAR.SC.Y.0008.000000T0000Z-120121T0900Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
407 AM EST SAT JAN 21 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

MIGNONE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 12:00 PM EST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 19, 12:00 PM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1200 PM EST THU JAN 19 2012

.SYNOPSIS...
HIGH PRESSURE WILL CROSS THE REGION TODAY. LOW PRESSURE WILL
APPROACH TONIGHT THEN CROSS THE REGION FRIDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE...PLENTY OF SUNSHINE AND COLD TEMPERATURES ACROSS THE
REGION AS OF EARLY THIS AFTERNOON. CURRENT FORECAST STILL ON
TRACK SO NO SIGNIFICANT CHANGES WITH THIS UPDATE.

PREVIOUS DISCUSSION...
HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY WITH MOSTLY
SUNNY SKIES. CLOUDS WILL THEN INCREASE EARLY TONIGHT IN ADVANCE OF
LOW PRESSURE APPROACHING FROM THE WEST...WITH SNOW DEVELOPING
LATE. OVERNIGHT SNOW ACCUMULATIONS ARE EXPECTED TO RANGE FROM 1 TO
3 INCHES ACROSS SOUTHWEST PORTIONS OF THE FORECAST AREA...TO LESS
THAN AN INCH ACROSS NORTHEAST AREAS. A WINTER WEATHER ADVISORY HAS
BEEN ISSUED FOR CENTRAL/DOWNEAST PORTIONS OF THE FORECAST AREA
STARTING LATE TONIGHT THEN RUNNING THROUGH FRIDAY AFTERNOON.
ADDITIONAL SNOW ACCUMULATION WILL OCCUR ACROSS THE ENTIRE FORECAST
AREA FRIDAY. HIGH TEMPERATURES TODAY WILL RANGE FROM 5 TO 10 ABOVE
NORTH...TO THE UPPER TEENS TO AROUND 20 DOWNEAST. LOW TEMPERATURES
TONIGHT WILL GENERALLY RANGE FROM ZERO TO 5 ABOVE NORTH TO 10 TO
15 DOWNEAST.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
LOW PRESSURE IS EXPECTED TO DEVELOP IN THE GULF OF MAINE FRIDAY
MORNING ALONG AN ELONGATED TROUGH. THIS SYSTEM IS EXPECTED TO MOVE
THROUGH THE GULF OF MAINE DURING THE DAY FRIDAY THEN INTO THE
MARITIMES FRIDAY EVENING. POTENTIAL FOR SIGNIFICANT HOURLY
SNOWFALL RATE IN DEFORMATION ZONE IN ELONGATED TROUGH TO NORTH OF
LOW ALTHOUGH THIS IS NOT EXPECTED TO BE OF VERY LONG DURATION.
WILL ISSUE ADVISORY FOR SOUTHERN ZONES. FOR QPF HAVE USED A BLEND
OF THE NAM12 AND GFS40. FOR SNOW AMOUNTS INITIALIZED THE SIX HOUR
GRIDS WITH SNOW FROM THICKNESS TOOL THEN REDUCED AMOUNTS BY 30
PERCENT SINCE THIS TOOL HAS A HIGH BIAS. FOR WINDS HAVE BLENDED
THE GMOS AND THE NAM12. THE TEMPERATURE AND DEW POINT GRIDS
INITIALIZED WITH THE GMOS ALONG WITH SOME HAND MODIFICATIONS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
LOW PRESSURE WILL TRACK TO THE SOUTH OF THE GULF OF MAINE AT THE
BEGINNING OF THIS PERIOD. THE GFS OPERATIONAL AND MOST GFS
ENSEMBLE MEMBERS INDICATE THIS. OLD ECMWF BRINGS SYSTEM FURTHER
NORTH. WILL KEEP CHANCE POPS AT THIS TIME. HIGH PRESSURE BUILDS IN
FROM THE WEST AND CRESTS OVER THE STATE SUNDAY AFTERNOON. LOW
PRESSURE TRACKS NORTHWEST OF THE REGION MONDAY WITH WARM ADVECTION
PRECIPITATION EXPECTED. COLD AIR RETURNS BEHIND THIS SYSTEM
TUESDAY. HAVE USED GMOS FOR THIS PERIOD BUT HAVE ADJUSTED
POP...WEATHER...SKY AND WIND GUST GRIDS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED ACROSS THE REGION TODAY
THROUGH EARLY TONIGHT. CONDITIONS WILL THEN LOWER TO MVFR/IFR
LEVELS LATER TONIGHT WITH DEVELOPING SNOW.

SHORT TERM: EXPECT IFR FRIDAY UNTIL LATE AFTERNOON THEN VFR. VFR
CONDITIONS EXPECTED THROUGH SUNDAY. MVFR/IFR CONDITIONS POSSIBLE
SUNDAY NIGHT AND MONDAY.

&&

.MARINE...
NEAR TERM: WINDS/SEAS HAVE DIMINISHED BELOW SCA LEVELS THUS HAVE
CANCELED THE SCA. SMALL CRAFT ADVISORY CONDITIONS MAY THEN
DEVELOP AGAIN LATER TONIGHT. VISIBILITIES WILL LOWER IN
DEVELOPING SNOW TONIGHT.

SHORT TERM: FOR WINDS HAVE USED A BLEND OF THE NAM12 AND GFS40
UNTIL 0000Z SUNDAY THEN TRANSITION TO GMOS WINDS. FOR WAVES HAVE
USED THE SWAN/NAM UNTIL 0000Z SATURDAY THEN TRANSITION TO THE
WNA/4.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 3 AM TO 4 PM EST FRIDAY FOR
     MEZ011-015>017-029>032.
MARINE...NONE.

&&

NEAR TERM...DUDA/NORCROSS
SHORT TERM...MIGNONE
LONG TERM...MIGNONE
AVIATION...DUDA/NORCROSS
MARINE...DUDA/NORCROSS/MIGNONE
Hazardous weather outlook, Jan 19, 7:12 AM EST, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
712 AM EST THU JAN 19 2012

MEZ001>006-010-201200-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
712 AM EST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ACCUMULATING SNOW IS EXPECTED LATE TONIGHT THROUGH FRIDAY THOUGH
EXACT AMOUNTS REMAIN UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ011-015>017-029>032-201200-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
712 AM EST THU JAN 19 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 4 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-201200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
712 AM EST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORCROSS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 8:32 PM ESTWind Chill AdvisoryCARAroostook, Piscataquis, Somerset9 hr
Jan 19, 3:42 AM ESTSmall Craft AdvisoryCAR6 hr
Jan 19, 4:23 AM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington36 hr

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.